MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number SBC92114UG
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that immediately upon removing a cereglide catheter (sbc92114ug, 31608036) from the hoop, the technician observed the hub on the flush port to be cracked.The device was set aside and new one was used.The event did not occur during sterile processing.Additional event information received on 26-nov-2025 indicated that the device was stored and handled according to the instructions for use (ifu).There was no damage noted to the packaging (i.E.Creased, torn).The integrity of the sterile pouch was not compromised.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that immediately upon removing a cereglide catheter (sbc92114ug, 31608036) from the hoop, the technician observed the hub on the flush port to be cracked.The device was set aside and new one was used.The event did not occur during sterile processing.Additional event information received on 26-nov-2025 indicated that the device was stored and handled according to the instructions for use (ifu).There was no damage noted to the packaging (i.E.Creased, torn).The integrity of the sterile pouch was not compromised.The device was returned to j&j medtech for further evaluation.A non-sterile cereglide catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the device was found to be fractured just next to the id band.No additional damage was found.The fracture was inspected under magnification, and it was observed that the internal braid wire was exposed.Elongation marks were noted on both edges.The other joints in the distal region of the catheter were intact, without obvious separations.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The issue reported regarding the cracked hub is confirmed.According to the risk documentation, a catheter being damaged is a potential issue that can occur due to an inappropriate handling catheter during the device removal from the package.The instructions for use (ifu) include precaution to inspect the guide sheath upon removal from packaging to verify that it is undamaged.A conclusive cause cannot be determined due to the limited information available.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.Although no conclusion could be reached as to the cause of the event reported, the instructions for use (ifu) contains the following precautions: before removing the intermediate catheter from the packaging hoop dispenser, rotate the luer on the packaging hoop 90 degrees.Gently remove the catheter and accessories from the hoop and inspect prior to use to verify that they are undamaged.Caution: do not use a catheter that has been damaged in any way.If damage is detected, replace with another catheter that is not damaged.Do not advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the device against resistance could damage the device or cause patient injury.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23682502
Report Number3007628272-2025-00062
Device Sequence Number9761191
Product Code QJP
UDI-Device Identifier10886704086017
UDI-Public(01)10886704086017(17)280331(10)31608036
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K230726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBC92114UG
Device Lot Number31608036
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown